# SDR DL76L090738

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 55,593 hours, 8,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 2022432
- Part serial: 186847
- Condition: Malfunctioned
- Location: A/C Pack Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE AND PACK TRIPPED OFF.  PACK RESET AFTER FIVE MINUTES AND OPERATED IN STBY-N.  SEVERAL MINUTES LATER PACK TRIPPED OFF AGAIN.  REPLACED LEFT PACK INLET DOOR ACTUATOR.
